# SDR VNAA202407120043

- Difficulty date: July 10, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035301019
- Condition: Corroded
- Location: Zone 200
- Part time: 38,452 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN147962 DISCREPANCY: RBL 9.00 FLOOR BEAM IS CORRODED AT F.S. 1031.00. CORRECTIVE ACTION: REPAIRED DAMAGE I.A.W. BOMBARDIER CRJ700 SRM REPAIR 53-41-201-001-A01 AND MHIRJ REO 670-53-61-2254 REV.--, DATED 2024-04-05
